# SDR FDEA202506150954

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AUXILIARY TANK - STRINGER 47 AT STATION XCW 46.5 FOUND CRACK DURING   PERFORMING W/C 57.20.01.3. UPPER AUXILIARY TANK STRINGER 47 AT STATION XCW 46.5 AREA REPAIR CARRIED OUT PER MD-  11 SRM 57-10-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
